# SDR DALA2023042803326

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE #4 CORROSION ON SKIN AND FITTING BTW 2 AND 4 O CLOCK POSITION. HOLE #8 SCRATCH ON SKIN BTW 10 AND 1 O CLOCK POSITION. IN REF. CARD 5720-01100-04B JOB # 043-0001 STEP 14 C. CORRECTIVE ACTION: SUMMARY OF NRC S/N:00648.HOLES #4 AND #8 WERE REAMED WITH I.D. 0.5780" AND (VT) VISUAL INSPECTION WAS ACCOMPLISHED ON OPEN HOLES ALSO (ET) (HFEC) INSPECTION WAS ACCOMPLISHED HOLE #4 AND HOLE #8 NO CRACKS WERE FOUNAD PER CARD. (2739117)
